Characterizations of balayages
Annales Fennici Mathematici, Tome 19 (1994) no. 1, pp. 59-66
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Sirkka-Liisa Eriksson-Bique 1
@article{AFM_1994_19_1_a5,
author = {Sirkka-Liisa Eriksson-Bique},
title = {Characterizations of balayages},
journal = {Annales Fennici Mathematici},
pages = {59--66},
year = {1994},
volume = {19},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_1994_19_1_a5/}
}
Sirkka-Liisa Eriksson-Bique. Characterizations of balayages. Annales Fennici Mathematici, Tome 19 (1994) no. 1, pp. 59-66. http://geodesic.mathdoc.fr/item/AFM_1994_19_1_a5/